# SDR SWAA2024120974641

- Difficulty date: December 6, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N8702L
- Make and model: Boeing 737-8
- Aircraft serial: 36989
- Aircraft time: 13,356 hours, 6,350 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SIDE AFT F/A JUMPSEAT I/B FLASHLIGHT INOP<[01] FOUND FLASHLIGHT TO BE INCORRECTLY POSITIONED IN CRADLE. F/L NOW OPS TESTS GOOD IN REF TO AMM 25-64-00. MEL ITEM RESTORED.
